MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ SMARTSITE¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ SMARTSITE¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 20051E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris¿ smartsite¿ extension set tubing leaked.The following information was provided by the initial reporter: "tube leak.".
 
Event or Problem Description
It was reported that the bd alaris¿ smartsite¿ extension set tubing leaked.The following information was provided by the initial reporter: "tube leak".
 
Additional Manufacturer Narrative
H6: investigation summary a 20051e product was not available for investigation; however the customer confirmed that the complaint sample was from lot 21026589.As part of the investigation, the customer provided a photograph of the affected sample; analysis of the photograph identified that the tubing had been cut in two and appeared flattened at the cut region.The details of this feedback were forwarded to the manufacturing site for investigation.Previous investigations into complaints of this nature have identified that this type of damage is consistent with that caused when the tubing is caught in the heat seal of the packaging machine.If the set is not coiled in the packaging nest correctly, the seal around the edge of the packaging can be compromised by the tubing protruding out of the packaging.The tubing would then be caught in the packaging heat seal, causing the damaged and flattened appearance of the tubing.This is a manually performed assembly step and is likely to have occurred due to human error.A review of the production records for lot 21026589 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.The quality team at the manufacturing site has been informed of this report in order to be aware of the reported feedback during future production of this product.A review of the customer feedback database indicates that complaints of this nature are rare and there is currently no trend for issues of this nature against products manufactured at this manufacturing site.

Brand Name
BD ALARIS¿ SMARTSITE¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12533657
Report Number9616066-2021-52130
Device Sequence Number1415424
Product Code FPA
UDI-Device Identifier27613203021696
UDI-Public27613203021696
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/27/2024
Device Model Number20051E
Device Catalogue Number20051E
Device Lot Number21026589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown